# SDR SWAA2022031431128

- Difficulty date: August 5, 2019
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N292WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32538
- Aircraft time: 41,292 hours, 24,586 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Lt Wheel Well
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H STA. 663 LWR VAPOR BARRIER WEB DISBOND REQUIRES REPAIR / FOUND CRACK TO BE REPAIRABLE PER SRM 57-10-10-2R-2 PAR 1.B AND SRM 51-70-04-2R-10 PAR 4.A REC 68 BONDED REPAIR PLYS IAW SRM 51-70-04-2R-10 REV 68
